MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452200
Medical Device Problem Codes Premature Activation (1484); Product Quality Problem (1506); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that before the endovascular embolization procedure, the shaping mandrel of a 4.5mmd 22mml enterprise vascular reconstruction device (product code: enc452200, lot number: 9985737) was unable to insert into the prowler select plus 150/5cm microcatheter (product code: 606s255x, lot number: 31691230) to shape, but the micro-guidewire could pass through the microcatheter (mc).During the procedure, doctor delivered the microcatheter in place.The stent was impeded in the distal end of the microcatheter and could not pass through the microcatheter.The doctor tried to retract the stent, but the stent was found detached from the delivery wire in the microcatheter.The doctor removed the microcatheter and stent from the patient and switched to new devices to complete the surgery.The surgery was prolonged by about 30 minutes.The surgeon had an extra set of hands to support while flushing aligning the enterprise system.A twist-type push plunge rotating hemostatic valve (rhv) was used.The doctor used increased force to remove the delivery wire, but the stent was detached from the delivery wire in the microcatheter.The replacement stent was an enterprise stent of the same product code.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional event information received on 01-apr-2026 indicated that a guidewire was used in the microcatheter prior to using the enterprise system.Flushing was used during the procedure.They were not able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.The 30 minutes procedural delay did not result in a patient adverse consequence.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Correction: section h6 medical device problem code ¿product quality problem¿ (a0201) was submitted in error on the initial medwatch report (b)(4) and does not apply to the events reported for the involved device.The product was returned to j&j medtech for evaluation.Visual inspection and dimensional analysis were conducted on the returned device.Visual inspection confirms that the returned components are the complete system: delivery wire, stent, and introducer.Microscopic inspection of the stent component showed it was in good condition, with no structural damage such as broken struts or kinks, and it was fully expanded with both ends completely flared.The introducer and delivery wire were also returned in good condition.Dimensional analysis of the returned delivery wire confirmed that this component is within specifications, including those specifications that control the attachment and delivery of the stent.Functional testing could not be performed as the stent was not inside the introducer tube, but no damages were observed that would suggest forced advancement.Manufacturing defects are not suspected to be a contributing factor.With the limited information available, a conclusive cause cannot be determined; however, clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.The instructions for use recommend not partially deploying the stent from the introducer, not applying undue force if resistance is encountered during stent manipulation, and confirming the tip of the delivery wire is entirely within the introducer.There is no evidence to support that the issue reported is a result of a defect inherently related to the device.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24727601
Report Number3008114965-2026-00474
Device Sequence Number9242775
Product Code NJE
UDI-Device Identifier10878528009525
UDI-Public(01)10878528009525(17)270628(10)9985737
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC452200
Device Lot Number9985737
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/01/2026
04/09/2026
04/14/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/03/2026
04/10/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown